MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ GBS; NUCLEIC ACID AMPLIFICATION ASSAY SYSTEM, GROUP B STREPTOCOCCUS, DIRECT SPECIMEN

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ GBS; NUCLEIC ACID AMPLIFICATION ASSAY SYSTEM, GROUP B STREPTOCOCCUS, DIRECT SPECIMEN
Catalog Number 441772
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2.Additional medical device type: ooi.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with the bd max¿ gbs assay, there was a false positive result.There was no report of patient impact.Report 5 of 5.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary: the complaint investigation for discrepant results when using the bd max gbs (ref 441772) lot 3291340 was performed by the review of manufacturing records and by the complaint¿s history review.Customer complained about a negative qc control testing as positive when using the bd max gbs lot 3291340.The run contained 7 samples (5 patients; 1 negative control; 1 positive control) and all turned out positive.Review of the manufacturing records of the bd max gbs lot 3291340 indicated that the lot was manufactured according to specifications and met performance requirements.Despite multiple attempts made to receive information from the customer, no data was provided for the investigation.Without data, bd is unable to identify the cause of the customer issue.The root cause was not identified.However, environmental contamination or sample cross-contamination could explain the customer¿s discrepant results.Detailed instructions for extended environmental run and cleaning steps were provided to the customer.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant on bd max gbs lot 3291340.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and a preventive action plan since no new hazard or trends was identified.Bd apologizes for the inconvenience that this may have caused.Bd quality will continue to monitor for trends.

Brand Name
BD MAX¿ GBS
Common Device Name
NUCLEIC ACID AMPLIFICATION ASSAY SYSTEM, GROUP B STREPTOCOCCUS, DIRECT SPECIMEN
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19127262
Report Number3007420875-2024-00037
Device Sequence Number15511382
Product Code NJR
UDI-Device Identifier00382904417727
UDI-Public(01)00382904417727
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K111860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/26/2025
Device Catalogue Number441772
Device Lot Number3291340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown